| Model Number |
CB030 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure: gastrectomy.Event description: [user facility] this is a complaint from the market.Administrative no.(b)(4).Please refer to the complaint sheet for investigation.Report from the sales rep the opening and closing of the blade became heavier and harder to close in the middle of the procedure.The case was completed with the new one.Initial investigation report the event unit was returned to us and visually inspected.When the handle was opened, the blade tips appeared to be crossed and in excessive contact (pic.1) the units will be returned to amr for further evaluation.Admin# (b)(4).Products available for return: 1 package, 1 scissors.Intervention: the case was completed with the new one.Patient status: no patient injury.
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
Event or Problem Description
Procedure performed: gastrectomy.Event description: [user facility] this is a complaint from the market.Administrative no.(b)(4).Please refer to the complaint sheet for investigation.Report from the sales rep: the opening and closing of the blade became heavier and harder to close in the middle of the procedure.The case was completed with the new one.Initial investigation report: the event unit was returned to us and visually inspected.When the handle was opened, the blade tips appeared to be crossed and in excessive contact (pic.1) the units will be returned to amr for further evaluation.Admin# (b)(4).Products available for return: 1 package, 1 scissors.Intervention: the case was completed with the new one.Patient status: no patient injury.
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience of rough actuation could not be replicated.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.